# SDR IPXA2023092694258

- Difficulty date: August 31, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: A5461144500400
- Part serial: NA
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH PYLON ACCESS THRU PANEL 424ER, LOWER AFT CORNER LANDING HAS CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
